Abstract and Applied Analysis

On the existence of classical solutions for differential-functional IBVP

Krzysztof A. Topolski

Full-text: Open access

Abstract

We consider the initial-boundary value problem for second order differential-functional equations of parabolic type. Functional dependence in the equation is of the Hale type. By using Leray-Schauder theorem we prove the existence of classical solutions. Our formulation and results cover a large class of parabolic problems both with a deviated argument and integro-differential equations.

Article information

Source
Abstr. Appl. Anal., Volume 3, Number 3-4 (1998), 363-375.

Dates
First available in Project Euclid: 8 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049832731

Digital Object Identifier
doi:10.1155/S1085337598000608

Mathematical Reviews number (MathSciNet)
MR1749416

Subjects
Primary: 35D05 35K60
Secondary: 35R10

Keywords
Parabolic equation differential-functional equation deviated argument

Citation

Topolski, Krzysztof A. On the existence of classical solutions for differential-functional IBVP. Abstr. Appl. Anal. 3 (1998), no. 3-4, 363--375. doi:10.1155/S1085337598000608. https://projecteuclid.org/euclid.aaa/1049832731


Export citation